# SDR CALA2025070906377

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N722361
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING STRUCTURE FRAME AT BS 1180, BEHIND PANEL, CRACKED.   REMOVED AND REPLACED T-FITTING AT LT WING TO BODY FAIRING STRUCTURE FRAME AT BS 1180 IAW  SRM 51-40-02-0G-0 REF. DWG 49N7223-61. REF NR#129031 AND LOGPAGE#5459828,
